MAUDE Adverse Event Report: TMJ SOLUTIONS, INC. PATIENT-FITTED TMJ RIGHT FOSSA COMPONENT; RIGHT FOSSA COMPONENT

TMJ SOLUTIONS, INC. PATIENT-FITTED TMJ RIGHT FOSSA COMPONENT; RIGHT FOSSA COMPONENT
Model Number TYY-NNNNRF
Medical Device Problem Code Malposition of Device (2616)
Health Effect - Clinical Code Joint Disorder (2373)
Date of Event 11/22/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The original implanting surgeon did not place the right tmj devices in their intended positions.A second surgeon removed the malpositioned devices and placed revision components.Multiple mdr's were filed for this event (see associated report 2031049-2020-00060).
 
Event or Problem Description
The patient's right tmj devices were removed due to malposition.

Brand Name
PATIENT-FITTED TMJ RIGHT FOSSA COMPONENT
Common Device Name
RIGHT FOSSA COMPONENT
Manufacturer (Section D)
TMJ SOLUTIONS, INC.
6059 king drive
ventura,
MDR Report Key10314040
Report Number2031049-2020-00059
Device Sequence Number19407390
Product Code LZD
UDI-Device IdentifierB004TYYNNNNRF0
UDI-Public+B004TYYNNNNRF0/$$3171201W35779$
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P980052
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2017
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/23/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/01/2017
Device Model NumberTYY-NNNNRF
Device Catalogue NumberTYY-NNNNRF
Device Lot NumberW35779
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/14/2017
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/06/2020
Initial Report FDA Received Date07/23/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age48 YR